# SDR CALA0500404

- Difficulty date: November 13, 2005
- Submitted: November 14, 2005
- Operation: Air carrier
- Aircraft: N13113
- Make and model: Boeing 757224
- Aircraft serial: 27555
- Aircraft time: 39,394 hours, 11,729 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51361
- Condition: Corroded
- Location: Sta 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM UPPER CHORD CORRODED AT STA 1640, RBL 57.  THE CORROSION WAS BLENDED OUT AND REPAIRED IAW ECRA 5321-01316.
